# SDR SWAA2019061333665

- Difficulty date: May 17, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK FASTENER HOLES CORRODED UPPER SURFACES BETWEEN BS. 727C+10 TO BS. 767, RBL 3.        R&R TRACK SECTION IAW SRM AND DWG.
